Pacific Journal of Mathematics

Singularities of a harmonic function of three variables given by its series development.

Alvin M. White

Article information

Pacific J. Math., Volume 13, Number 1 (1963), 321-335.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 31.10


White, Alvin M. Singularities of a harmonic function of three variables given by its series development. Pacific J. Math. 13 (1963), no. 1, 321--335.

Export citation


  • [1] S. Bergman, Ueber Kurvenintegrale von Funktonen zweier komplexer Veraenderlicher, die Differentialgleichung J F + V=0 befriedigen, Math. Z., 32 (1930), 386-405.
  • [2] S. Bergman, On solutions with algebraic character of linear partial differential equations, Trans. Amer. Math. Soc, 68 (1950), 461-507.
  • [3] S. Bergman, Essential singularitiesof a class of linear partial differential equations in three variables. J. Rat. Mech. Analysis 3 (1954), 539-560.
  • [4] S. Bergman, Integral Operators in the Theory of Linear Partial DifferentialFquations, Ergebnisse der Mathematik, N. F. 23 (1961).
  • [5] S. Bergman, Some properties of a harmonic function of three variables given by its series
  • [6] P. Dienes, The Taylor Series, Dover Edition; New York, (1957).
  • [7] R. P. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math., 1O (I960), 1243-1255.
  • [8] Hadamard et Mandelbrojt, La Srie de Taylor et son prolongement analytique, Gauthier- Villars, Paris, (1926).
  • [9] E. Kreyszig, On certain partial differential equations and their singularities, J. Rat. Mech. Analysis, 5 (1956), 805-820.
  • [10] E. Kreyszig, On some relations between partial and ordinary differential equations, Can. J. Math., 10 (1958), 183-190.
  • [11] S. Mandelbrojt, Thorme general fournissantVargument des points singulierssitues sur le cercle de convergence de la series de Taylor, C. R. Acad. Science, Paris, 2O4(1937), 1456-1458.
  • [12] J. Mitchell, Some properties of solutions of partial differentialequations given by their series development, Duke Math. Journ., 13 (1946), 87-104.
  • [13] K. J. Nielsen, Some properties of functions satisfyingpartial differentialequations of elliptic type, Duke Math. Journ., 11 (1944), 121-137.
  • [14] A. White, Singularities of harmonic functions of three variables generated by Whit- taker-Bergman operators, Annales Polonici Math., 1O (1961), 81-100.
  • [15] Whittaker, Watson, A Course of Modern Analysis, third ed.? Cambridge, (1920).